Quotation Colaneri, Katia, Frey, Rüdiger. 2021. Classical solutions of the backward PIDE for Markov modulated marked point processes and applications to CAT bonds. Insurance, Mathematics and Economics. 101 498-507.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Insurance, Mathematics and Economics
Citation Index SSCI
WU Journalrating 2009 A
WU-Journal-Rating new FIN-A, VW-C, WH-B
Language English
Title Classical solutions of the backward PIDE for Markov modulated marked point processes and applications to CAT bonds
Volume 101
Year 2021
Page from 498
Page to 507
URL https://api.elsevier.com/content/article/PII:S0167668721001438?httpAccept=text/xml
DOI http://dx.doi.org/10.1016/j.insmatheco.2021.09.003
Open Access N

Associations

People
Colaneri, Katia (Former researcher)
Frey, Rüdiger (Details)
Organization
Institute for Statistics and Mathematics IN (Details)
Research areas (ÖSTAT Classification 'Statistik Austria')
1118 Probability theory (Details)
1137 Financial mathematics (Details)
5361 Financial management (Details)
Google Scholar: Search